# SDR SIMA20130916009

- Difficulty date: September 16, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 30,503 hours, 27,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71428
- Condition: Inoperative
- Location: Emergency Light
- Part time: 21,057 hours, 17,672 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT TWO FLOOR PROXIMITY LIGHTS INOPERATIVE.  R & R NR 4 EMERGENCY POWER SUPPLY IAW AMM 33-50-04. OPS CHECKED GOOD.
